Title

An Open Mapping Theorem using Lower Semicontinuous Functions

Publication Type

Journal Article

Publication Date

1989

Abstract

We give a simple and direct proof, using lower semicontinuous functions, of a generalization of the open mapping theorem for metrizable topological vector spaces (that are not necessarily locally convex) and operators with complete graph. Our result is in a form more applicable to applied (convex) analysis.

Keywords

Metrizable topological vector space, locally convex space, lower semi continuous, sublevel set, open map, convex cone

Discipline

Mathematics | Operations and Supply Chain Management

Research Areas

Operations Management

Publication

Optimization

Volume

20

Issue

4

First Page

397

Last Page

400

ISSN

0233-1934

Identifier

10.1080/02331938908843459

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/02331938908843459